# SDR CALA2022120703319

- Difficulty date: December 7, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 84,635 hours, 18,397 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Controller
- Condition: Faulted
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT FUEL GAUGE INTERM QUANITY GOES DOWN 2000 THEN RETURNS TO NORMAL TOTALIZER BLANKS AS WELL UPON ARRIVAL FOUND LEFT AND RIGHT MAIN TANK INDICATION BLANK. REMOVED AND REPLACED THE FQIC. NO FAULTS FOUND. PERFORMED DRY OPERATIONAL TEST IS GOOD AT THIS TIME AND FUEL QUANTITYS ARE NO LONGER ERRATIC.
